# SDR FDEA202303180465

- Difficulty date: March 18, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED   DOUBLER BETWEEN STATION XOS 566 TO XOS 571 EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN   STATION XOS 566 TO XOS 571 EVALUATED AND FOUND REPAIRED IAW SRM 57-40-02-2R REPAIR 15   FIGURE 203. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
